Stochastic methods and differential geometry
Séminaire Bourbaki : vol. 1980/81, exposés 561-578, Séminaire Bourbaki, no. 23 (1981), Talk no. 567, p. 95-110
@incollection{SB_1980-1981__23__95_0,
     author = {Elworthy, Kenneth David},
     title = {Stochastic methods and differential geometry},
     booktitle = {S\'eminaire Bourbaki : vol. 1980/81, expos\'es 561-578},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     publisher = {Springer-Verlag},
     number = {23},
     year = {1981},
     note = {talk:567},
     pages = {95-110},
     zbl = {0481.58028},
     mrnumber = {647491},
     language = {en},
     url = {http://www.numdam.org/item/SB_1980-1981__23__95_0}
}
Elworthy, K. David. Stochastic methods and differential geometry, in Séminaire Bourbaki : vol. 1980/81, exposés 561-578, Séminaire Bourbaki, no. 23 (1981), Talk no. 567, pp. 95-110. http://www.numdam.org/item/SB_1980-1981__23__95_0/

[1] H. Airault - Subordination de processus dans le fibré tangent et formes harmoniques, C.R. Acad. Sc. Paris, t. 282(14 juin 1976), Sér. A, 1311-1314. | MR 420740 | Zbl 0336.53029

[2] L. Arnold - Stochastic Differential Equations : Theory and Applications, Wiley-Interscience 1974. | MR 443083 | Zbl 0278.60039

[3] R. Azencott - Behaviour of diffusion semi-groups at infinity, Bull. Soc. Math. France 102(1974), 193-240. | Numdam | MR 356254 | Zbl 0293.60071

[4] A.-L. Besse - Manifolds all of whose geodesics are closed, Springer-Verlag 1978 (Ergebnisse der Mathematik, 93). | MR 496885 | Zbl 0387.53010

[5] R. Carmona and B. Simon - Pointwise bounds on eigenfunctions and wave packets in N-body quantum systems, V : lower bounds and path integrals, to appear in Comm. Math. Phys.. | MR 623152 | Zbl 0464.35085

[6] S.-Y. Cheng and S.-T. Yau - Differential equations on Riemannian manifolds and their geometric applications, Comm. Pur. Appl. Math. 28(1975), 333-354. | MR 385749 | Zbl 0312.53031

[7] A. Debiard, B. Gaveau and E. Mazet - Théorèmes de comparaison en géométrie riemannienne, Publ. RIMS. Kyoto Univ. 12(1976), 391-425. | MR 431294 | Zbl 0382.31007

[8] J. Dodziuk - Maximum principle for parabolic inequalities and the heat flow on open manifolds, Preprint, Mathematics Institute, Oxford University. | MR 711862

[9] J. Eells and L. Lemaire - A report on harmonic maps, Bull. London Math. Soc. 10(1978), 1-68. | MR 495450 | Zbl 0401.58003

[10] R.-P. Feynman and A.-R. Hibbs - Quantum mechanics and path integrals, McGraw-Hill 1965. | Zbl 0176.54902

[11] A. Friedman - Stochastic Differential Equations and Applications, Vols. 1, 2, Academic Press 1975. | MR 494490 | Zbl 0323.60056

[12] A. Friedman and M. Pinsky (Eds.) - Stochastic Analysis, Academic Press 1978. | MR 517230 | Zbl 0436.00019

[13] K. Ichihara - Curvature, geodesics and the Brownian motion on a Riemannian manifold, I and II, Preprint, Dept. of Applied Sciences, Faculty of Engineering, Kyushu University. | MR 676590

[14] N. Ikeda and S. Watanabe - A comparison theorem for solutions of stochastic differential equations and its applications, Osaka J. Math. 14(1977), 619-633. | MR 471082 | Zbl 0376.60065

[15] N. Ikeda and S. Watanabe - Stochastic differential equations and diffusion processes, Kodansha - John Wiley, to appear. | MR 637061 | Zbl 0684.60040

[16] K. Itô (Ed.) - Proceedings of the International Symposium on Stochastic Differential Equations, John Wiley and Sons, 1979, Review by D. Williams - Bull. London Math. Soc. 12(1980), 141-146. | MR 535998

[17] K. Itô and H.-P. Mckean - Diffusion Processes and their Sample Paths, Springer-Verlag 1965. | MR 199891 | Zbl 0127.09503

[18] P. Malliavin - Géométrie différentielle stochastique, Séminaire de Mathématiques Supérieures, Univ. de Montréal, 1978. | MR 540035 | Zbl 0393.60062

[19] E.-J. Mcshane - Stochastic Calculus and Stochastic Models, Academic Press 1974. | MR 443084 | Zbl 0292.60090

[20] P.-A. Meyer - Un cours sur les intégrales stochastiques, Séminaire de probabilités X, Lecture Notes in Math., vol. 511, Springer-Verlag 1976, 245-400. | Numdam | MR 501332 | Zbl 0374.60070

[21] D. Michel - Comparaison des notions de variétés riemanniennes globalement harmoniques et fortement harmoniques, C. R. Acad. Sc. Paris, t 282(1976), Sér. A, 1007-1010. | MR 417986 | Zbl 0332.53030

[22] M. Pinsky - Stochastic Riemannian geometry, in Probabilistic Analysis and related topics, vol. 1, A.T. Bharucha Reid (Ed.), Academic Press 1978. | MR 501385 | Zbl 0452.60083

[23] J.-J. Prat - Etude asymptotique et convergence angulaire du mouvement brownien sur une variété à courbure négative, C. R. Acad. Sc. Paris, t 280(1975), Sér. A, 1539-1542. | MR 388557 | Zbl 0309.60052

[24] L. Schwartz - Semi-martingales sur les variétés et martingales conformes sur les variétés analytiques complexes, Lect. Notes in Math. 780, Springer-Verlag 1980. | MR 575167 | Zbl 0433.60047

[25] B. Simon - Functional Integration and Quantum Physics, Academic Press 1979. | MR 544188 | Zbl 0434.28013

[26] J. Vauthier - Théorèmes d'annulation et de finitude d'espaces de 1-formes harmoniques sur une variété de Riemann ouverte, Bull. Sc. Math. 103(1979), 129-177. | MR 533895 | Zbl 0419.35044

[27] D. Williams (Ed.) - Stochastic Integrals : Proceedings of the L.M.S. Durham Symposium 1980, to appear in Lect. Notes in Math., Springer-Verlag. | MR 620983 | Zbl 0444.00014

[28] D. Williams - Review of "Multidimensional diffusion processes" , by D.W. Stroock and S.R.S. Varadhan, Bull. A.M.S. 2(1980), 496-503.

[29] H. Wu - An elementary method in the study of non-negative curvature, Acta Math. 142(1979), 57-78. | MR 512212 | Zbl 0403.53022

[30] S.-T. Yau - Harmonic functions on complete Riemannian manifolds, Comm. Pur. Appl. Math. 28(1975), 201-228. | MR 431040 | Zbl 0291.31002

[31] S.-T. Yau - On the heat kernel of a complete Riemannian manifold, J. Math. pures et appl. 57(1978), 191-201. | MR 505904 | Zbl 0405.35025